# SDR GTIA030346

- Difficulty date: May 8, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL ANGLES ON DORSAL FITTINGS CRACKED BOTH SIDES, STATION 1437.  REMOVED LEFT AND RIGHT INTERNAL ANGLES.  LOCATED AND DRILLED NEW INNER ANGLE ON LEFT DORSAL FIN.  INSTALLED LEFT AND RIGHT INNER ANGLES.  (M)
